Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 239, NWS Amarillo, TX

November 16, 2015Texas County, Oklahoma; Hansford County, Sherman County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Nov 16, 2015, 4:15 PM CST for Texas County, Oklahoma; Hansford County, Sherman County, Texas. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 16, 2015, 4:15 PM CST (22:15 UTC)
Expired
Nov 16, 2015, 5:00 PM CST
In force
45 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Texas County, OK, Hansford County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 139 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 16, 4:36 PM CSTHAIL 1.54 Sw Guymon, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 16, 1:00 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2015-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2015-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
867 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

986 
WUUS54 KAMA 162215
SVRAMA
OKC139-TXC195-421-162300-
/O.NEW.KAMA.SV.W.0239.151116T2215Z-151116T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
415 PM CST MON NOV 16 2015

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA...
  NORTHEASTERN SHERMAN COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHERN HANSFORD COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 500 PM CST

* AT 414 PM CST...SEVERE THUNDERSTORMS EXTENDED FROM 14 MILES
  SOUTHEAST OF TEXHOMA TO NEAR GRUVER...MOVING NORTHEAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED.  MINOR WIND DAMAGE 
           TO ROOFS...SIDING AND TREES IS POSSIBLE. 

* LOCATIONS IMPACTED INCLUDE...
  GUYMON...GOODWELL AND HARDESTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST.

LAT...LON 3627 10130 3627 10178 3673 10165 3673 10095
TIME...MOT...LOC 2214Z 210DEG 47KT 3633 10165 3631 10137 

HAIL...1.25IN
WIND...60MPH
 
$$

BRB
3 follow-up statements
600 
WWUS54 KAMA 162223
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
423 PM CST MON NOV 16 2015

OKC139-TXC195-421-162300-
/O.CON.KAMA.SV.W.0239.000000T0000Z-151116T2300Z/
TEXAS OK-SHERMAN TX-HANSFORD TX-
423 PM CST MON NOV 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CST
FOR SOUTHEASTERN TEXAS...NORTHEASTERN SHERMAN AND NORTHERN HANSFORD
COUNTIES...

AT 422 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTHEAST
OF TEXHOMA. ANOTHER SEVERE THUNDERSTORM WAS LCOATED 10 MILES
NORTHEAST OF GRUVER. BOTH STORMS ARE MOVING NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED.  MINOR WIND DAMAGE TO 
         ROOFS...SIDING AND TREES IS POSSIBLE. 

LOCATIONS IMPACTED INCLUDE...
GUYMON...GOODWELL AND HARDESTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST.

LAT...LON 3637 10122 3636 10175 3673 10165 3673 10095
TIME...MOT...LOC 2222Z 209DEG 47KT 3639 10160 3640 10132 

HAIL...1.25IN
WIND...60MPH
 
$$

BRB
776 
WWUS54 KAMA 162234
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
434 PM CST MON NOV 16 2015

TXC195-421-162244-
/O.CAN.KAMA.SV.W.0239.000000T0000Z-151116T2300Z/
SHERMAN TX-HANSFORD TX-
434 PM CST MON NOV 16 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHERMAN AND
NORTHERN HANSFORD COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST.

LAT...LON 3650 10119 3650 10171 3673 10165 3673 10104
TIME...MOT...LOC 2234Z 201DEG 47KT 3663 10154 

$$

OKC139-162300-
/O.CON.KAMA.SV.W.0239.000000T0000Z-151116T2300Z/
TEXAS OK-
434 PM CST MON NOV 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CST
FOR SOUTHEASTERN TEXAS COUNTY...

AT 434 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR GUYMON...
MOVING NORTH AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED.  MINOR WIND DAMAGE TO 
         ROOFS...SIDING AND TREES IS POSSIBLE. 

LOCATIONS IMPACTED INCLUDE...
GUYMON...GOODWELL AND HARDESTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST.

LAT...LON 3650 10119 3650 10171 3673 10165 3673 10104
TIME...MOT...LOC 2234Z 201DEG 47KT 3663 10154 

HAIL...1.25IN
WIND...60MPH
 
$$

BRB
866 
WWUS54 KAMA 162244
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
444 PM CST MON NOV 16 2015

OKC139-162300-
/O.CON.KAMA.SV.W.0239.000000T0000Z-151116T2300Z/
TEXAS OK-
444 PM CST MON NOV 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CST
FOR TEXAS COUNTY...

AT 444 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR GUYMON...
MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED.  MINOR WIND DAMAGE TO 
         ROOFS...SIDING AND TREES IS POSSIBLE. 

LOCATIONS IMPACTED INCLUDE...
GUYMON AND HARDESTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST.

LAT...LON 3661 10112 3655 10146 3670 10158 3673 10155
      3673 10104
TIME...MOT...LOC 2244Z 213DEG 45KT 3666 10140 

HAIL...1.25IN
WIND...60MPH
 
$$

BRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 16, 3:39 PM CST, 36 minutes earlier.

Area forecast discussion, Nov 16, 3:39 PM CST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
339 PM CST MON NOV 16 2015

.DISCUSSION...
AS A LOW APPROACHES THE AREA...TEMPS THIS AFTERNOON HAVE REACHED THE
70S AND DEW POINTS INTO THE 50S. THIS HAS ALLOWED THE PANHANDLES TO
BE PRIMED FOR SEVERE WEATHER THIS AFTERNOON. SHOWERS AND
THUNDERSTORMS HAVE ALREADY DEVELOPED OVER THE WESTERN PANHANDLES AND
WILL CONTINUE TO DEVELOP ACROSS THE AREA AND MOVE TO THE NORTHEAST.
SOME OF THE STORMS HAVE ALREADY BEEN SEVERE WITH HAIL UP TO QUARTER
SIZE AND WIND GUSTS UP TO 50 MPH. THE SEVERE THREAT WILL CONTINUE
THROUGH THE AFTERNOON AND EVENING AS CAPE OVER THE EASTERN TWO THIRDS
OF THE AREA IS FORECAST TO BE AROUND 1600J/KG. EFFECTIVE BULK SHEAR
IS LARGE ENOUGH TO SUPPORT DISCRETE SUPERCELLS. HIRES MODELS ARE
INDICATING THESE DISCRETE CELLS WILL TURN INTO A QLCS LATE THIS
EVENING AND THIS LINE OF STORMS SHOULD MOVE OUT OF THE PANHANDLES BY
MIDNIGHT IF IT FOLLOWS THE TEXAS TECH WRF. IF IT FOLLOWS THE
HRRR...THE LINE WILL FORM EAST OF THE AREA.

ON THE BACK SIDE OF THE LOW...THE OKLAHOMA AND NORTHERN TEXAS
PANHANDLE WILL SEE WRAP AROUND PRECIP IN THE FORM OF RAIN
TRANSITIONING TO SNOW ON TUESDAY AND CONTINUING INTO TUESDAY NIGHT.
THE NAM AND GFS ARE IN BETTER AGREEMENT ON THIS PART OF THE EVENT NOW
AND ACCUMULATIONS SHOULD BE LIGHT WITH TOTALS UP TO ONE HALF
INCH...MOSTLY IN THE NORTHWEST OKLAHOMA PANHANDLE. WINDS WILL
STRENGTHEN TUESDAY TO THE 25 TO 35 MPH RANGE SO VISIBILITIES MAY
DROP WHEN SNOW IS FALLING. THESE VALUES ARE CURRENTLY LOWER THAN
BLIZZARD CONDITIONS BUT A WINTER WEATHER ADVISORY MAY BE NEEDED IF
VISIBILITY DROPS LOW ENOUGH.

AS THE LOW MOVES OFF TO THE NORTHEAST AND PRECIP MOVES OUT OF THE
AREA...WEDNESDAY THROUGH NEXT TUESDAY ARE LOOKING TO BE DRY. TEMPS
SHOULD BE AROUND SEASONAL VALUES EXCEPT FOR SATURDAY WHEN A DRY COLD
FRONT MOVES THROUGH AND COOLS TEMPS FOR THE DAY BUT THE RETURN OF
SOUTHERLY FLOW SHOULD BRING TEMPS BACK UP BY SUNDAY.

BEAT

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                38  48  35  64  33 /  50  10   5   0   0
BEAVER OK                  41  52  35  62  31 /  90  30  30   5   0
BOISE CITY OK              37  41  28  59  25 /  40  60  20   0   0
BORGER TX                  45  50  36  65  35 /  70  20  10   5   0
BOYS RANCH TX              39  50  33  64  30 /  40  20  10   0   0
CANYON TX                  37  50  35  64  32 /  40  10   5   0   0
CLARENDON TX               41  51  37  66  36 /  90   5   5   0   0
DALHART TX                 36  47  28  63  28 /  30  30  10   0   0
GUYMON OK                  41  47  31  62  29 /  50  50  30   5   0
HEREFORD TX                36  49  33  64  32 /  40  10   5   0   0
LIPSCOMB TX                44  55  37  64  34 /  90  20  10   5   0
PAMPA TX                   37  46  31  64  35 /  80  10  10   5   0
SHAMROCK TX                44  57  38  67  37 /  90   5   5   5   0
WELLINGTON TX              43  57  39  68  38 /  90   5   5   0   0

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

14/16
Hazardous weather outlook, Nov 16, 2:39 PM CST, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
239 PM CST MON NOV 16 2015

OKZ001>003-TXZ001>020-171200-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
239 PM CST MON NOV 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA
PANHANDLES THIS AFTERNOON AND EVENING. LARGE HAIL TO 2 INCHES AND
DAMAGING WINDS TO 70 MPH WILL BE THE PRIMARY THREATS ALTHOUGH
ISOLATED TORNADOES ARE ALSO POSSIBLE. THOUGH SEVERE WEATHER IS
POSSIBLE AREA WIDE...THE GREATEST THREAT OF SIGNIFICANT SEVERE
WEATHER WILL BE EAST OF A LINE FROM CLAUDE TO SPEARMAN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SNOW WILL BE POSSIBLE ACROSS MAINLY NORTHERN PARTS OF THE COMBINED
PANHANDLES TUESDAY THROUGH TUESDAY NIGHT. LIGHT ACCUMULATIONS OF SNOW
WILL BE POSSIBLE DURING THIS TIME ESPECIALLY IN THE FAR NORTHWEST
TEXAS AND WESTERN OKLAHOMA PANHANDLES...AN INCH OR LESS COULD FALL.
STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS CAN BE
EXPECTED TUESDAY.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTER GROUPS WILL LIKELY
BE ACTIVATED THROUGH THE EVENING.

BEAT

In the hours before

Special weather statement, Nov 16, 1:57 PM CST, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
157 PM CST MON NOV 16 2015

OKZ001-TXZ001-162030-
CIMARRON OK-DALLAM TX-
157 PM CST MON NOV 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR CIMARRON AND DALLAM COUNTIES
UNTIL 230 PM CST...

AT 156 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM 7 MILES SOUTHWEST OF BOISE CITY TO 17
MILES SOUTHEAST OF FELT...AND MOVING NORTHEAST AT 60 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DALHART...BOISE CITY...KEYES...GRIGGS...WARE...FELT...CONLEN AND
STURGIS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR CENTRAL
OKLAHOMA AND CENTRAL TEXAS.

LAT...LON 3699 10203 3650 10203 3650 10216 3629 10216
      3606 10232 3605 10297 3666 10275 3699 10259
TIME...MOT...LOC 1956Z 216DEG 53KT 3667 10262 3642 10252

BRB
Special weather statement, Nov 16, 2:30 PM CST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
230 PM CST MON NOV 16 2015

OKZ001-002-162100-
CIMARRON OK-TEXAS OK-
230 PM CST MON NOV 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CIMARRON AND
NORTHWESTERN TEXAS COUNTIES UNTIL 300 PM CST...

AT 230 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF GRIGGS...OR 17 MILES EAST OF BOISE CITY...MOVING
NORTHEAST AT 50 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KEYES AND STURGIS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR CENTRAL
OKLAHOMA.

LAT...LON 3699 10169 3658 10217 3670 10231 3699 10220
TIME...MOT...LOC 2030Z 216DEG 43KT 3670 10219

BRB
Local storm report, Nov 16, 3:15 PM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
315 PM CST MON NOV 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     HAIL             9 ENE STURGIS           36.94N 101.90W
11/16/2015  M1.00 INCH       TEXAS              OK   STORM CHASER

            HAIL OF PENNY TO QUARTER SIZE WAS COVERING OK HIGHWAY
            95 SOUTH OF ELKHART

&&

EVENT NUMBER AMA1500748

FENNER
Special weather statement, Nov 16, 3:47 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
347 PM CST MON NOV 16 2015

TXZ018-162215-
ARMSTRONG TX-
347 PM CST MON NOV 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARMSTRONG COUNTY UNTIL
415 PM CST...

AT 346 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PALO DURO CANYON...OR 19 MILES EAST OF CANYON...MOVING NORTHEAST AT
50 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLAUDE.

THIS STORM IS INTENSIFYING...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST.

LAT...LON 3486 10163 3508 10162 3518 10156 3518 10122
      3484 10148
TIME...MOT...LOC 2146Z 208DEG 45KT 3491 10160

BRB
Special weather statement, Nov 16, 4:04 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
404 PM CST MON NOV 16 2015

TXZ003-162230-
HANSFORD TX-
404 PM CST MON NOV 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR HANSFORD COUNTY UNTIL 430 PM
CST...

AT 403 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GRUVER...OR 15 MILES WEST OF SPEARMAN...MOVING NORTHEAST AT 45 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GRUVER.

THIS STORM IS INTENSIFYING...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST.

LAT...LON 3606 10142 3615 10162 3650 10143 3650 10109
TIME...MOT...LOC 2203Z 207DEG 41KT 3618 10148

BRB
Special weather statement, Nov 16, 4:07 PM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
407 PM CST MON NOV 16 2015

TXZ002-003-162230-
HANSFORD TX-SHERMAN TX-
407 PM CST MON NOV 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SHERMAN AND NORTHWESTERN
HANSFORD COUNTIES UNTIL 430 PM CST...

AT 406 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES WEST OF GRUVER...OR 22 MILES EAST OF STRATFORD...MOVING
NORTHEAST AT 45 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN SHERMAN
AND NORTHWESTERN HANSFORD COUNTIES.

THIS STORM IS INTENSIFYING...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST.

LAT...LON 3611 10163 3621 10183 3650 10168 3650 10134
TIME...MOT...LOC 2206Z 207DEG 41KT 3625 10168

BRB

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 12:43 PM CSTSevere Thunderstorm WarningAMACimarron62 min
Nov 16, 1:57 PM CSTSpecial Weather StatementAMACimarron33 min
Nov 16, 2:30 PM CSTSpecial Weather StatementAMATexas30 min
Nov 16, 2:32 PM CSTSevere Thunderstorm WarningAMACimarron, Texas43 min
Nov 16, 5:00 PM CSTSevere Thunderstorm WarningAMATexas32 min
Nov 16, 5:24 PM CSTSpecial Weather StatementAMACimarron51 min
Nov 16, 12:20 PM CSTSevere Thunderstorm WarningAMADallam25 min
Nov 16, 12:57 PM CSTSpecial Weather StatementAMADallam33 min
Nov 16, 1:28 PM CSTSpecial Weather StatementAMADallam32 min
Nov 16, 3:47 PM CSTSpecial Weather StatementAMAArmstrong28 min
Nov 16, 4:04 PM CSTSpecial Weather StatementAMAHansford26 min
Nov 16, 4:07 PM CSTSpecial Weather StatementAMAHansford23 min
Nov 16, 4:18 PM CSTSpecial Weather StatementAMAArmstrong27 min
Nov 16, 4:44 PM CSTSpecial Weather StatementAMACarson31 min
Nov 16, 4:50 PM CSTSevere Thunderstorm WarningAMAArmstrong, Randall55 min
Nov 16, 5:02 PM CSTSevere Thunderstorm WarningAMACarson, Gray, Hutchinson, Roberts43 min
Nov 16, 5:06 PM CSTTornado WarningAMAArmstrong24 min
Nov 16, 5:36 PM CSTTornado WarningAMAHutchinson, Roberts24 min
Nov 16, 5:42 PM CSTTornado WarningAMAArmstrong33 min
Nov 16, 5:55 PM CSTSevere Thunderstorm WarningAMAArmstrong35 min
Nov 16, 5:56 PM CSTSevere Thunderstorm WarningAMAOchiltree, Roberts64 min
Nov 16, 5:58 PM CSTSevere Thunderstorm WarningAMACarson, Gray47 min
Nov 16, 5:58 PM CSTTornado WarningAMAOchiltree, Roberts19 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.